# SDR 03FDEA00060

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,314 hours, 24,788 cycles
- Engine: Pwa JT8D9
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK CAUSES FUMES IN COCKPIT WHEN SELECTED TO MOMENTARY WARM TEMP.  TWO CREW MEMBERS NOTICED DULL HEADACHE AND ONE CREW MEMBER COMPLAINED OF BURNING EYES.  RAN LEFT PACK WARM POSITION WITH NO FUMES OR OTHER DEFECTS NOTED PER B727- 200MM 21-55-000-5.  OK FOR SERVICE.
